# SDR AALA202507172094

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 77,056 hours, 2,970 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 70,617 hours, 27,663 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G03
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ABQ DUE TO THE FLIGHT CREW REPORTING THAT ON TAKEOFF #2 ENGINE OVERTEMP OCCURRED, FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES AND SHUT DOWN THE ENGINE.  THE AIRCRAFT LANDED SAFELY AT ABQ AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202507152094: MAINTENANCE DETERMINED THAT THE EGT EXCEEDANCE WAS WITHIN AREA "A" LIMITS, AND ACCOMPLISHED A BORESCOPE INSPECTION OF THE #2 ENGINE HPT / LPT STAGE 1 PER AMM 72-00-00-200-008-A WITH NO FINDING REPORTED. MAINTENANCE ACCOMPLISHED A WATER WASH ON THE #2 ENGINE PER TASK CARD 26L40072018. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED. ** (CLOSED)
